MAUDE Adverse Event Report: ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER

ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Fda contacted us that a patient had submitted an adverse event report through their medwatch program (form mw5170048).Patient did not supply any personal information to contact them.Patient stated he started to experience sores and blisters on the tip of his anatomy where men's liberty is applied.He stated he did not have any issues for 3 years of product use until he started taking the medication spironolactone.Patient stated he tried a skin test of men's liberty at the advice of his dermatologist, and that he did not have any reaction to men's liberty during his skin test.
 
Additional Manufacturer Narrative
Patient supplied the udi from his product which includes the product lot # k32613.Manufacturing records were reviewed, and there were no discrepancies noted.There were no nonconformances associated with this lot.It is also unclear whether the patient has spoken to our medical product specialists for troubleshooting on this matter.In the report, patient stated he has been using ml for 3 years, but we are unable to retrieve patient notes in our system without any identifying information.It is unknown what could cause the patient to experience sores and blisters if he successfully used the product for 3 years and had no reaction during a skin test.Without more information, this complaint cannot be investigated further.This is also being reported to the fda by argentum in an abundance of caution.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
ARGENTUM MEDICAL, LLC
2571 kaneville ct
geneva IL 60134
Manufacturer Contact
julie schillo
2571 kaneville ct
geneva, IL 60134
MDR Report Key22301746
Report Number3003622638-2025-00001
Device Sequence Number8628636
Product Code NOA
UDI-Device Identifier00653599000168
UDI-Public(01)00653599000168(10)K32613(17)270331
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot NumberK32613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown